MathSciNet Relay Station
MathSciNet bibliographic data
MR850758 (88a:60152) 60J80
Chauvin, B. Sur la propriété de branchement. (French) [On the branching property] Ann. Inst. H. Poincaré Probab. Statist. 22 (1986), no. 2, 233–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement